# SDR DALA2021121407724

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 INITIAL INSPECTION: DENTS ( 2 EAS) ON FRAME STA. 1340 BTW S-26L TO S-27L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C 00092. FRAME STA. 1340 BTW S-26L TO S-27L AT AFT CARGO COMPARTMENT, WAS REPAIRED. PER. B757-200 SRM. (2046817)
